DOI 10.1111/j.1365-2133.1997.tb03795.x
Human herpesvirus 6 infection associated with anticonvulsant hypersensitivity syndrome and reactive haemophagocytic syndrome.
Аннотация
Viral infections are thought to play a part in some cutaneous drug reactions. Human herpesvirus 6 (HHV6), which is the agent of exanthema subitum (sixth disease), has never been implicated in a drug reaction. We report a patient with severe phenobarbital-induced anticonvulsant hypersensitivity syndrome in whom a fulminant haemophagocytic syndrome was associated with HHV6 infection. We discuss the possible role of HHV6 in this reactive condition.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.